A member asked:

Can i take a tylenol (acetaminophen) 3 with codeine while i have a stomach virus?

A doctor has provided 1 answer
Dr. John Boe answered

Specializes in Emergency Medicine

Yes, though codeine can cause nausea which might make you feel worse!

Answered Mar 22, 2020

3.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can I take tylenol (acetaminophen) with codeine while taking phentermine?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...